MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP MED DSTL TIBIA PL/10 H/RT; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP MED DSTL TIBIA PL/10 H/RT; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Model Number 02.118.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for product code 02.118.008 on finished device lot number 5l66976; and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 14 for (b)(4).It was reported by the sales rep that postoperatively to an unknown surgery performed on an unknown date, the patient had a removal of hardware procedure on (b)(6) 2022 due to non union and infection.According to the report, the patient was non-compliant that he would scratch the surgical site regularly causing the infection.It was further reported that the implants were removed and an ex fix was placed.The status of the patient post-removal of all hardware was unknown.No additional information was provided.This report is for one (1) 2.7/3.5 va-lcp med dstl tibia pl/10 h/rt device.This complaint involves 14 devices.

Brand Name
2.7/3.5 VA-LCP MED DSTL TIBIA PL/10 H/RT
Common Device Name
ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14167132
Report Number2939274-2022-01415
Device Sequence Number5742115
Product Code HRS
UDI-Device Identifier10886982037701
UDI-Public10886982037701
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.008
Device Catalogue Number02.118.008
Device Lot Number5L66976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient Weight86 KG